Hybrid port–Hamiltonian systems: From parameterized incidence matrices to hybrid automata

Type de document :
Article dans une revue
Journal of Nonlinear Analysis: Theory, Methods & Applications, 2006, 65 (6), pp.1106-1122
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01976688
Contributeur : Claire Valentin <>
Soumis le : jeudi 10 janvier 2019 - 11:25:57
Dernière modification le : vendredi 11 janvier 2019 - 01:19:52

Identifiants

  • HAL Id : hal-01976688, version 1

Collections

Citation

C. Valentin, M. Magos, B. Maschke. Hybrid port–Hamiltonian systems: From parameterized incidence matrices to hybrid automata. Journal of Nonlinear Analysis: Theory, Methods & Applications, 2006, 65 (6), pp.1106-1122. 〈hal-01976688〉

Partager

Métriques

Consultations de la notice

4